# SDR CHQA201100011

- Difficulty date: January 13, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 22,444 hours, 17,448 cycles
- Engine: Allsn AE3007A
- Engine time: 21,427 hours, 17,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: C00953
- Condition: Discharged
- Location: Cabin
- Part time: 14,733 hours, 12,993 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT WITH THE EMERGENCY LIGHT SWITCH IN THE OFF POSITION, THE FLOOR PROXIMITY LIGHT STRIPS BETWEEN ROWS 7 AND 11 WERE STILL ILLUMINATED.  MAINTENANCE REPLACED THE NR 3 EMERGENCY LIGHT BATTERY WITH NO FURTHER DEFECTS NOTED.
